Advertisement

Stochastic Processes in a Hilbert Space

  • Pavel S. Knopov
  • Olena N. Deriyeva
Chapter
  • 1.3k Downloads
Part of the Springer Optimization and Its Applications book series (SOIA, volume 83)

Abstract

In this chapter we consider essential problems of stochastic processes with values in a Hilbert space. We present an analogue of the Girsanov theorem for processes of such a type, and some filtration and optimal control problems. Results, exposed in Sects. 5.1 and 5.2, are published in [70], results of Sect. 5.3 are published in [49, 50].

Keywords

Hilbert Space Weak Solution Optimal Control Problem Stochastic Differential Equation Wiener Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 4.
    Benes, V.E.: Existence of optimal stochastic control laws. SIAM J. Control 9(3), C446–C472 (1971)MathSciNetCrossRefGoogle Scholar
  2. 8.
    Clark J.M.S.: The representation of functionals of Brownian motion by stochastic integrals. Ann. Math. Statist. 41(4), C (1970)Google Scholar
  3. 9.
    Daletzkiy Yu L. Infinite-dimensional elliptic operators and related parabolyc-type equations. Progr. of Math.Sci. 22(4) (1967) (In Russian)Google Scholar
  4. 28.
    Gihman, I.I., Skorochod, А.V.: The theory of stochastic processes, vol. 1. Springer, New York (1979)CrossRefzbMATHGoogle Scholar
  5. 31.
    Gihman, I.I.: On a generalization of inverse kolmogorov equation. The behavior of systems in random environments, pp. 21–27. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1979). In RussianGoogle Scholar
  6. 33.
    Girsanov, I.V.: On transforming a certain class of stochastic processes by absolutely continuous substitution of measures. Theor. Probab. Appl. 5(3), 285–301 (1960)CrossRefGoogle Scholar
  7. 49.
    Knopov, P.S., Statland, Е.S.: On one control problem for a solution of stochastic differential equation in hilbert space (Prepr. 75-29), p. 19. Institute of Cybernetics, Ukrainian Academy of Sciences Uk SSR, Kiev (1975). In RussianGoogle Scholar
  8. 50.
    Knopov, P.S., Statland, Е.S.: On control of solution of stochastic differential equation in Hilbert space. Teor. Jmovirn. Mat. Stat. 65, 53–59 (2001)zbMATHGoogle Scholar
  9. 54.
    Liptser, R.S., Shiriaev, A.N.: Statistics of random processes: General theory. Springer, New York (2001)CrossRefGoogle Scholar
  10. 67.
    Rozovsky, B.L.: Stochastic evolution systems. Kluwer Academic, Dordrecht (1990)CrossRefGoogle Scholar
  11. 70.
    Statland, B.S., Statland, E.S.: Absolutely continuity and equivalence of measures corresponding to certain stochastic processes with values in Hilbert space, and filtering problems. Theory of random processes: Problems of statistics and control, pp. 238–256. Institute of Mathematics, Kiev (1974). In RussianGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Pavel S. Knopov
    • 1
  • Olena N. Deriyeva
    • 1
  1. 1.Department of Mathematical Methods of Operation ResearchV.M. Glushkov Institute of Cybernetics National Academy of Sciences of UkraineKievUkraine

Personalised recommendations